# SDR HAEA201000216

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 50
- Aircraft time: 33,728 hours, 29,672 cycles
- Engine: Ge CF7002D2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL170 CREW REPORTED A FUEL LIKE ODOR.  MX INVESTIGATED REPORT AND FOUND NO ABNORMALITIES. ACFT WAS TEST FLOWN AND NO FUEL LIKE ODOR EXISTED. ACFT RETURNED TO SERVICE.
